Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Mosquitoe bites, itchiness on arms and legs, patches of purple lines, peeling of skin What are these marks?

I have recently returned from my honeymoon in st lucia, and during this holiday, i was bitten by a lot of mosquitos, which caused a lot of itchiness on my arms and legs. When I returned home, after a night of sleep, I woke up to find many large scratches on my arms. I dismissed this and thought i must have been scratching during the night; however, as the days went by, more scratches and random patches of deep purple lines have appeared on my arms. I don t recall scratching myself during the night, and moreso, the lines are becoming deeper in shade. And in the last day or two, the scratches are beginning to peel, rather like burn marks, leaving red skin underneath. Can you please explain what this may be? and should this be anything of concern? Thanks
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Tab. Ciprofloxacine 500 mg twice a day.
Ointment neosporin .
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor